# SDR AALA201609169017

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 17,948 hours, 6,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT LENS MISSING FROM 4R DOOR.  INSTALLED MISSING EMERGENCY EXIT LENS AND ACCOMPLISHED A SATISFACTORY.  OPS CHECK IAW AMM 33-51-16.
